Author Topic: What options do i have?  (Read 262 times)

[Buddie]

What options do i have?
« on: May 19, 2022, 12:33:09 am »
I was a very infrequent user once a week experienced interdose withdrawls so stopped immediately. But ny withdrawl symptoms are so horrendously unbearable i just dont knkw what to do anymore. I have Akathisia like you could not believe. I am so desperate right now i just cry cry cry cry. Im so scared i danaged my frail brain permanently. I csnt even list all my symptoms so much pain.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What options do i have?
« Reply #1 on: May 19, 2022, 12:55:00 am »
I know it's horrible but you aren't permanently damaged, we all think it but recovery happens, it just has to happen in its own time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What options do i have?
« Reply #2 on: May 19, 2022, 01:06:32 am »
Yes, you will get better, you're just really really early in the recovery process.  Time passes slowly when you're suffering like you are. As [...] said, we've all thought we're permanently damaged at one point or another, and all the people that healed and made success stories have thought that too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What options do i have?
« Reply #3 on: May 19, 2022, 02:48:42 am »
im severe though.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What options do i have?
« Reply #4 on: May 19, 2022, 05:44:14 am »
A bunch of us were very severe and we all thought we were permanently damaged too. It really is horrible, I know.

I'm not big on using other meds during WD, as most  made me worse. However, Im also a person who had a med help me.
So I was just reading the other day that propranolol has helped SOME people with akethisia. And propranolol is a pretty low key med (as far as meds go) It didn't help me, but could be worth a shot maybe?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What options do i have?
« Reply #5 on: May 19, 2022, 06:42:08 am »
You are not permanently damaged. I was in a bad way and have made great progress. You will too.

Options wise, there's only 3

1) you tough it out, minute by minute, hour by hour

2) you reinstate and do a slow taper. You are still early off, and it may work, but there's no guarantee. Have a read of this thread, there's some good information on it http://www.benzobuddies.org/forum/index.php?topic=53305.0

3) you could try other meds to help. But there's nothing that will take away all your symptoms, at best you may find something to help with some, and there's a risk of making things worse. If you do decide to go this route, don't just jump straight in out of desperation for relief. Do a little research


I would personally tough it out. You are still in Acute WD, things won't be like this forever. Slowly but surely things improve, you've just got to keep moving forward. Distract as much as possible, you'll get there
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.